# SDR SIMA991672

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - ALL CABIN EMERGENCY LIGHTING DOES NOT ILLUMINATE.  REMOVED AND REPLACED ALL FIVE POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  REF:  OPERATOR CONTROL NR 99ZZZX2584 THROUGH 99ZZZX2587.  (X)
